# SDR DALA2018061844047

- Difficulty date: June 13, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 49,494 hours, 34,455 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR SLIDE BOTTLE PRESSURE WAS FOUND TO BE IN THE RED ARC. MAINTENANCE REPLACED THE L1 DOOR SLIDE IAW AMDS CARD 2561-9004.
